Disulfiram induced catatonia

Nayak, Veena and Chogtu, Bharti and Devaramane, Virupaksha and Bhandary, PV (2011) Disulfiram induced catatonia. Case Study and Case Report, 1 (1). pp. 6-8.

[img] PDF
fulltext_Disulfiram.pdf - Published Version
Restricted to Registered users only

Download (71kB) | Request a copy

Abstract

Disulfiram is a widely used ant abuse drug. Though a drug of high efficacy, it has a large number of side effects. Here we report a case of catatonia due to disulfiram in which patient developed symptoms of catatonia five days after disulfiram was started. The symptoms abated three days after disulfiram was stopped. Clinicians should be aware of such adverse effects while treating alcoholics.

Item Type: Article
Uncontrolled Keywords: Disulfiram, catatonia, antabuse
Subjects: Medicine > KMC Manipal > Pharmacology
Depositing User: KMC Manipal
Date Deposited: 31 Jan 2012 04:32
Last Modified: 31 Jan 2012 04:32
URI: http://eprints.manipal.edu/id/eprint/2774

Actions (login required)

View Item View Item